Alert archive / Illinois / Flash Flood Warnings in 2016
Flash Flood Warning 15, NWS Chicago, IL
NWS Chicago, IL issued this flash flood warning at Aug 18, 2016, 3:20 AM CDT for Lee County, Ogle County, Illinois. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2016, 3:20 AM CDT (08:20 UTC)
- Expired
- Aug 18, 2016, 9:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lee County, IL, Ogle County, IL
The radar
The Quad Cities radar (KDVN), 97 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 3:45 AM CDT | HEAVY RAIN 3.48 | 5 Wsw Dixon, IL | 3.48 INCHES 1230 AM TO 345 AM. ALSO MINOR STREET FLOODING. VIA FACEBOOK. |
| Aug 18, 3:50 AM CDT | FLASH FLOOD | Dixon, IL | ROUTE 26 AT ROUTE 52 CLOSED. WATER UP TO 2 FEET. BUSINESS NEARBY FLOODED. |
| Aug 18, 4:59 AM CDT | HEAVY RAIN 4.6 | Sw Dixon, IL | 4.60 INCHES OF RAIN IN SOUTHWEST DIXON. |
| Aug 18, 5:05 AM CDT | FLASH FLOOD | Dixon, IL | LOWELL PARK ROAD CLOSED DUE TO FLOODING. WATER OVER ROAD ON PALMYRA ROAD JUST OFF OF ROUTE 2 MAY CAUSE CLOSURE. 3 BUSINESSES IN DOWNTOWN DIXON FLOODED. MANY DITCHES FILLED WITH WATER. EMERGENCY MANAGER MEASURED 3 INCHES OF RAIN TOTAL 1 MILE NORTHWEST OF DIXON |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.3 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 870 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1332 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
385
WGUS53 KLOT 180820
FFWLOT
ILC103-141-181415-
/O.NEW.KLOT.FF.W.0015.160818T0820Z-160818T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
320 AM CDT THU AUG 18 2016
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN OGLE COUNTY IN NORTH CENTRAL ILLINOIS...
LEE COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 915 AM CDT
* AT 320 AM CDT...LOCAL LAW ENFORCEMENT REPORTED STREET FLOODING IN
THE DIXON AREA. DOPPLER RADAR ESTIMATES UP TO 3 INCHES OF RAIN HAS
FALLEN ACROSS PARTS OF NORTHWEST LEE COUNTY. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS POSSIBLE ACROSS PARTS OF
WESTERN AND NORTHERN LEE COUNTY THROUGH 5 AM CDT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DIXON...ROCHELLE...WALTON...AMBOY...POLO...FRANKLIN GROVE...
ASHTON...PAW PAW...SUBLETTE...LEE...COMPTON...STEWARD...NELSON...
WEST BROOKLYN AND HARMON.
INCLUDING THE FOLLOWING INTERSTATES...
I-39 BETWEEN MILE MARKERS 78 AND 98.
I-88 BETWEEN MILE MARKERS 45 AND 80...AND NEAR MILE MARKER 82.
THIS INCLUDES... LEE COUNTY FAIRGROUNDS AND SAUK VALLEY COLLEGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 4201 8969 4190 8894 4163 8894 4165 8963
4193 8963 4193 8969
$$
CMS3 follow-up statements
194
WGUS73 KLOT 180955
FFSLOT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
455 AM CDT THU AUG 18 2016
ILC103-141-181415-
/O.CON.KLOT.FF.W.0015.000000T0000Z-160818T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OGLE IL-LEE IL-
455 AM CDT THU AUG 18 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR
SOUTHERN OGLE AND LEE COUNTIES...
AT 451 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS WERE WEAKENING
AND MOVING SOUTHEAST OF THE WARNED AREA. ADDITIONAL SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE THROUGH 7 AM CDT...BUT ADDITIONAL
RAINFALL AMOUNTS ARE EXPECTED TO BE LIGHT...GENERALLY LESS THAN ONE
QUARTER INCH.
EMERGENCY MANAGEMENT REPORTED FLOODING NEAR ROUTE 26 AT ROUTE 52
WHICH WAS CLOSED. A NEARBY BUSINESS WAS ALSO REPORTED FLOODED. AT
345 AM CDT...A MEASURED RAINFALL AMOUNT OF 3.48 INCHES WAS REPORTED
5 MILES WEST SOUTHWEST OF DIXON.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DIXON...ROCHELLE...WALTON...AMBOY...POLO...FRANKLIN GROVE...ASHTON...
PAW PAW...SUBLETTE...LEE...COMPTON...STEWARD...NELSON...
WEST BROOKLYN AND HARMON.
THIS INCLUDES... LEE COUNTY FAIRGROUNDS AND SAUK VALLEY COLLEGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4201 8969 4190 8894 4163 8894 4165 8963
4193 8963 4193 8969
$$
CMS891
WGUS73 KLOT 181156
FFSLOT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
656 AM CDT THU AUG 18 2016
ILC103-141-181415-
/O.CON.KLOT.FF.W.0015.000000T0000Z-160818T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OGLE IL-LEE IL-
656 AM CDT THU AUG 18 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR
SOUTHERN OGLE AND LEE COUNTIES...
AT 653 AM CDT...DOPPLER RADAR...AUTOMATED RAIN GAUGES AND SPOTTER
REPORTS INDICATED RAINFALL AMOUNTS OF UP TO FOUR TO FIVE INCHES FELL
IN PORTIONS OF THE WARNED AREA...ESPECIALLY IN NORTHWEST LEE COUNTY.
THE WATER HAS BEGUN TO SLOWLY RECEDE IN SOME AREAS...BUT EMERGENCY
MANAGEMENT REPORTED THAT LOWELL PARK ROAD IN DIXON REMAINS CLOSED
DUE TO FLOODING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DIXON...ROCHELLE...WALTON...AMBOY...POLO...FRANKLIN GROVE...ASHTON...
PAW PAW...SUBLETTE...LEE...COMPTON...STEWARD...NELSON...
WEST BROOKLYN AND HARMON.
INCLUDING THE FOLLOWING INTERSTATES...
I-39 BETWEEN MILE MARKERS 78 AND 98.
I-88 BETWEEN MILE MARKERS 45 AND 80...AND NEAR MILE MARKER 82.
THIS INCLUDES... LEE COUNTY FAIRGROUNDS AND SAUK VALLEY COLLEGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4201 8969 4190 8894 4163 8894 4165 8963
4193 8963 4193 8969
$$
RC507
WGUS73 KLOT 181413
FFSLOT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
913 AM CDT THU AUG 18 2016
ILC103-141-181422-
/O.EXP.KLOT.FF.W.0015.000000T0000Z-160818T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OGLE IL-LEE IL-
913 AM CDT THU AUG 18 2016
...THE FLASH FLOOD WARNING FOR SOUTHERN OGLE AND LEE COUNTIES WILL
EXPIRE AT 915 AM CDT...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES AS THERE STILL MAY BE AREAS WITH STANDING WATER.
LAT...LON 4201 8969 4190 8894 4163 8894 4165 8963
4193 8963 4193 8969
$$
ENDERLENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 2:26 AM CDT, 54 minutes earlier.
Area forecast discussion, Aug 18, 2:26 AM CDT, 54 minutes before
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 226 AM CDT THU AUG 18 2016 .SHORT TERM... 255 PM CDT Through Thursday... Main concern for the remainder of this afternoon and into the early evening will be continued chances for showers and thunderstorms. As of early afternoon, isolated shra/tsra are developing roughly along the I-80 corridor. A warm/moist/unstable environment is in place with temps in the mid 80s, dewpoints in the upper 60 to lower 70s and MLCAPE arnd 3000 J/kg. So, the environment is primed for ts development. The main issue is focus. A weak sfc ridge axis is moving across the region, so there is little in the way of sfc forcing. However, a remnant MCV moving across nrn IL is providing some upper forcing, which has been the main trigger. Satellite imagery indicates that this feature is relatively progressive and what hints of it that are seen in the short term model guidance would suggest that the greatest potential for isold/sct ts development should persist into the early evening. Pwats are in the 1.5 inch range, so some locally heavy downpours are possible, with radar estimates of rainfall rates up to 3 inches per hours. Wly steering flow of 15-30kt should keep even the heavy rain producing cells progressive, so additional flooding is not expected. With daytime warming and the MCV passing off to the east, TS chances should diminish, but any old boundaries remaining across the region could still initiate some isold TS, so will keep slight chance PoPs and isold TS wording in the forecast for tonight. For Thursday, will need to keep some chance of tsra/shra going through the day as a slow moving weak nrn stream shortwave drops out of the upper MS Valley. Once again, the sfc pattern will remain weak with little sfc reflection of the shortwave. Also, the general airmass will change little from what is currently in place, so there will be adequate moisture and instability once again to support a chance for scattered shra/tsra. With a similar airmass in place, temperatures once again will be in the middle to upper 80s and dewpoints in the low 70s. && .LONG TERM... 307 PM CDT Thursday night through Wednesday... The pattern remains muggy and unstable through Saturday. Have medium confidence in precip chances Thursday night through Friday night. The main upper level shortwave travels over central WI Thursday night, and thinking convection will stay tied to the wave. Therefore, have a dry forecast Thursday night through Friday morning. A cold front pushes southeast into WI and IA Friday afternoon and surface low pressure forms along the front. The main forcing will once again be south and west of the CWA, but the atmosphere will be warm and muggy. As such, thinking a few isolated storms may form west of a Rockford to Kankakee to Rensselaer, IN line Friday afternoon. Chances for storms increase to chance Friday night as the forcing moves closer, but thinking storms will only form west of a Waukegan to Pontiac line. Have much higher confidence in widespread showers and storms Saturday as the cold front and associated low move through the region. Thunderstorm coverage will increase from the mid morning onward. CAPE and shear values are low so not expecting widespread severe weather. However stronger storms may produce gusty winds. PWATS will be around 1.5-2 inches so all storms will likely produce heavy rain, but storms should be moving quick enough that flooding is not expected. Cooler and drier air moves in behind the front. Could see a few rain showers Sunday as the upper level trough axis shifts across the region, but not expecting many showers. Temperatures will be cooler with highs in the low 70s. High pressure spreads over the region early next week leading to at least a few days of dry conditions. Temps slowly rise through mid week. JEE && .AVIATION... For the 06Z TAFs... 1226 am...Main forecast concern is the potential for showers and a few thunderstorms overnight and again this afternoon. Current thunderstorms between rfd and mli are slowly drifting east/northeast and are expected to continue for at least a few more hours and may continue through sunrise as they move closer to the Chicago area terminals. Confidence regarding how widespread this activity becomes and how far east it moves is fairly low with different solutions from short term guidance. At this point will maintain dry forecast except to add vicinity mention at rfd but updates may be needed early this morning. A weak lake breeze is expected to form this afternoon but remain near the IL shore as southerly winds increase into the 10-15kt range. While the lake breeze will likely remain east of ord/mdw... it may allow isolated showers or thunderstorms to develop along with additional activity...perhaps mainly south of the terminals which may be influenced by activity early this morning. Thus with expected isolated coverage...no mention in this forecast for this afternoon. Patchy fog is possible through sunrise but confidence is low with sct/bkn cloud cover and possible shower activity. cms && .MARINE... 226 am...High pressure will remain nearly stationary across the southeast U.S. through Friday night as a large trough over the western plains slowly moves east/northeast. This trough/frontal boundary will sag across northern Lake Michigan Friday night... turning winds northeasterly and then is expected to remain across central portions of the lake Saturday as low pressure develops along the front. Southerly winds will prevail across the southern part of the lake until the low moves east of the lake Saturday evening. There remains uncertainty regarding how strong this low will become as well as its exact track. But the low is expected to deepen as it moves across Lake Huron Saturday night. The gradient will tighten and combined with cooler air spreading across the region...north/northwest winds are expected to increase to 30 kts Saturday night and then diminish Sunday as high pressure moves towards the region Sunday night. cms && .LOT WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LM...NONE. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Aug 17, 3:39 PM CDT, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 339 PM CDT WED AUG 17 2016 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 182045- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 339 PM CDT WED AUG 17 2016 /439 PM EDT WED AUG 17 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: LIMITED THUNDERSTORM RISK. DISCUSSION: ISOLATED SHOWERS AND STORMS ARE POSSIBLE THROUGH THIS EVENING ACROSS THE WARNING AREA. SEVERE STORMS ARE NOT EXPECTED. HOWEVER...STRONGER STORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAIN. SOME STORMS MAY PRODUCE WEAK FUNNEL CLOUDS...BUT THE ATMOSPHERE IS NOT CONDUCIVE FOR DAMAGING TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY AND FRIDAY... LIMITED THUNDERSTORM RISK. SATURDAY... SIGNIFICANT THUNDERSTORM RISK. DISCUSSION: THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND FRIDAY...BUT THE BEST CHANCE FOR THUNDERSTORMS WILL BE SATURDAY. THERE IS POTENTIAL FOR HEAVY RAINFALL AND FLOODING...AS WELL AS AT LEAST ISOLATED STRONG TO SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. GENERAL STORM MOTION OF THE DAY: MOVING TOWARD THE SOUTHEAST AT 15 TO 25 MPH... && LMZ740>745-182045- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 339 PM CDT WED AUG 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY. NUMEROUS THUNDERSTORMS ARE EXPECTED SATURDAY. && LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-182045- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 339 PM CDT WED AUG 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE OVER THE FAR SOUTHERN END OF THE LAKE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE ARE PERIODIC CHANCES FOR THUNDERSTORMS THURSDAY THROUGH FRIDAY. NUMEROUS STORMS ARE EXPECTED OVER THE NORTHERN HALF OF THE LAKE FRIDAY NIGHT AND THEN ACROSS THE LAKE SATURDAY. THERE ARE ADDITIONAL SLIGHT CHANCES OF THUNDERSTORMS MONDAY NIGHT THROUGH TUESDAY. && JEE VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 1:16 AM CDT | Areal Flood Advisory | LOT | Lee, Ogle | 6 hr |
| Aug 18, 5:22 AM CDT | Areal Flood Advisory | LOT | LaSalle | 4 hr |
| Aug 18, 6:13 AM CDT | Areal Flood Advisory | LOT | Cook, DuPage, Lake | 4 hr |
| Aug 18, 8:32 AM CDT | Special Marine Warning | LOT | 43 min | |
| Aug 18, 12:27 PM CDT | Areal Flood Advisory | LOT | Kankakee | 3 hr |
| Aug 18, 1:35 PM CDT | Areal Flood Advisory | LOT | Grundy, LaSalle | 3 hr |
| Aug 18, 2:48 PM CDT | Areal Flood Advisory | LOT | Livingston | 3 hr |
| Aug 18, 3:22 PM CDT | Special Weather Statement | LOT | Livingston | 23 min |
| Aug 18, 3:41 PM CDT | Special Weather Statement | LOT | Livingston | 19 min |
| Aug 18, 3:58 PM CDT | Areal Flood Advisory | LOT | Iroquois | 3 hr |
| Aug 18, 4:18 PM CDT | Special Weather Statement | LOT | Iroquois | 27 min |
| Aug 18, 4:22 PM CDT | Flash Flood Warning | LOT | Iroquois | 5 hr |
| Aug 18, 4:42 PM CDT | Special Weather Statement | LOT | Iroquois | 33 min |
| Aug 18, 4:52 PM CDT | Special Weather Statement | LOT | Putnam | 38 min |
| Aug 18, 5:56 PM CDT | Special Weather Statement | LOT | Grundy | 34 min |
Nearby
Flash Flood Warnings in Illinois, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.